Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Worried of a low cd count and %age
Dec 11, 2011

Dear Dr. I had last tested for HIV in mid-May 2011, and I was -ve. When I tested mid-November, I was +ve. I believe I got the virus either in Mid-May or Mid-June 2011. My CD4 count results were 193 and 17% on Dec 1, 2011. I immediately started on Apo-Sulfatrim dose. My worry is that everything dropped so instantly! Can the count and percentage still raise? How would you advise me? The VL results are not yet out!

Response from Dr. Holodniy

Yes, your CD4 count can be increased with HIV treatment. The Apo-sulfatrim is an antibiotic to protect you against certain kinds of infections, which doesn't treat HIV infection. So you need to start HIV treatment ASAP to get the virus under control and get your CD4 count back up.



Previous
normal range of cd4 and tb prevention
Next
Drop in CD4 and WCB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement